Autors: Dimitrov, S. I.
Title: On a logarithmic equation by primes
Keywords: Diophantine equation, Logarithmic equation, Primes

Abstract: Let [ · ] be the floor function. In this paper we show that every sufficiently large positive integer N can be represented in the form N = [p_1log p_1] + [p_2 log p_2] + [p_3 log p_3] where p_1, p_2, p_3 are prime numbers. We also establish an asymptotic formula for the number of such representations, when p_1, p_2, p_3 do not exceed given sufficiently large positive number.



    Approximation and Computation in Science and Engineering, vol. 180, pp. 217 -- 226, 2022, Switzerland, Springer Optim. Appl.,

    Вид: публикация в международен форум, публикация в реферирано издание, индексирана в Scopus